Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Mathematical Analysis of Nipah Virus Infections Using Optimal Control Theory"
written by Jakia Sultana, Chandra N. Podder,
published by Journal of Applied Mathematics and Physics, Vol.4 No.6, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top